The structure of the Mitchell order—I

Omer Ben-Neria*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We isolate here a wide class of well-founded orders called tame orders, and show that each such order of cardinality at most κ can be realized as the Mitchell order on a measurable cardinal κ, from a consistency assumption weaker than o(κ) = κ+.

Original languageAmerican English
Pages (from-to)945-982
Number of pages38
JournalIsrael Journal of Mathematics
Volume214
Issue number2
DOIs
StatePublished - 1 Jul 2016
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2016, Hebrew University of Jerusalem.

Fingerprint

Dive into the research topics of 'The structure of the Mitchell order—I'. Together they form a unique fingerprint.

Cite this